November 11, 2014

Tip Tuesday

Prevent Product Pilling
The product applies fine on its own, but it clumps and pills like crazy once a moisturizer is applied over top. Not only does this make makeup application a pain, but it seems like the product is lifting off the skin entirely. Sure, some of the ingredients from the gel and the moisturizer are probably still being absorbed into your skin, but what's coming off in the lumpage?

Waiting 15-30 minutes after applying the serum to add other products on top. Most people experience this problem when using a serum, for acne and other issues, in conjunction with a moisturizer, primer, foundation, or sunscreen.
Pat whenever possible. Rubbing on your skin care and makeup makes the whole shebang more likely to clump up.
Read ingredient lists. There's a short list of ingredients that destabilize easily and can cause products to clump together. Talc, iron oxide, mica, and fluorphlogopite. If you love a product that has them, make sure it's the last thing you apply.